Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Tytuł artykułu

An estimate for the resolvent of a non-selfadjoint differential operator on an unbounded domain

Warianty tytułu
Języki publikacji
We consider the operator T defined by (T f)(x)=(Sf)(x)+q(x)f(x), x ∈ Ω, where Ω ⊂ Rn is an unbounded domain, S is a positive definite selfadjoint operator defined on a domain Dom (S) ⊂ L2(Ω) and q(x) is a bounded complex measurable function with the property Im q(x) ∈ Lν(Ω) for a ν ∈ (1, ∞). We derive an estimate for the norm of the resolvent of T. In addition, we prove that T is invertible, and the inverse operator T-1 is a sum of a normal operator and a quasinilpotent one, having the same invariant subspaces. By the derived estimate, spectrum perturbations are investigated. Moreover, a representation for the resolvent of T by the multiplicative integral is established. As examples, we consider the Schrödinger operators on the positive half-line and orthant.
Opis fizyczny
Bibliogr. 14 poz.
  • Department of Mathematics, Ben Gurion University, P.O. Box 653, Beer-Sheva 84105, Israel
  • [1] N. I. Ahiezer and I. M. Glazman, Theory of Linear Operators in a Hilbert Space, Pitman Advanced Publishing Program, Boston, 1981.
  • [2] W. Arendt and B. de Pagter, Spectram and asymptotics of the Black-Scholes partial differential equation in (L¹, L∞)-interpolation spaces, Pacific J. Math. 202 (2002), no. 1, 136-151.
  • [3] B.Curgus and T. Read, Discreteness of the spectrum of second-order differential operators and associated embedding theorems, J. Differ. Equations 184 (2002), no. 2, 526-548.
  • [4] M. Faierman, R. Mennicken and M. Moller, The essential spectrum of a system of singular ordinary differential operators of mixed order. I: The general problem and an almost regular case, Math. Nachr. 208 (1999), 101-115.
  • [5] M. I. Gil’, Operator Functions and Localization of Spectra, Lecture Notes in Math. 1830, Springer, Berlin, 2003.
  • [6] M. I. Gil’, An Estimate for the resolvent of a non-self adjoint differential operator on the half-line, J. Math. Phys. 52 (2011), 69-82.
  • [7] M. I. Gil’, Bounds for the spectrum of a matrix differential operator with a damping term, Z Angew. Math. Phys. 62 (2011), no. 1, 87-97.
  • [8] S. G. Krein, Linear Differential Equations in a Banach Space, Transl. Mathem. Monogr. 29, American Mathematical Society, Providence, 1971.
  • [9] J. Locker, The Eigenvalues and Completeness for Regular and Simply Irregular Two-point Differential Operators, Mem. Amer. Math. Soc. 195, no. 911, American Mathematical Society, Providence, 2008.
  • [10] R. Mennicken and M. Moller, Non-self-adjoint Boundary Eingenvalue Problems, North-Holland Math. Stud. 192, North-Holland, Amsterdam, 2003.
  • [11] A. Pietsch, Eigemalues and s-Numbers, Cambridge University Press, Cambridge, 1987.
  • [12] V. S. Rabinovich and S. Roch, Essential spectrum and exponential decay estimates of solutions of elliptic systems of partial differential equations. Applications to Schrödinger and Dirac operators, Georgian Math. J. 15 (2008), no. 2, 333-351.
  • [13] F. S. Rofe-Beketov and A. M. Kholkin, Spectral Analysis of Differential Operators. Interplay between spectral and oscillatory properties, World Scientific Monogr. Ser. Math. 7, World Scientific, New York, 2005.
  • [14] G. Wei, A criterion for discrete spectrum of a class of differential operators, J. Syst. Sci. Complex. 16 (2003), no. 1, 95-100.
Typ dokumentu
Identyfikator YADDA
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.